TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Bu giriş, çevirisi güncellenene kadar İngilizce gösterilir.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Kaynak

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(kaynağı yeni sekmede açar) Therapeutic Goods Administration

İlgili peptitler

  1. Klinik araştırmadaRetatrutideGIP, GLP-1 ve glukagon reseptörü üçlü agonisti39 WADA yasaklı
  2. OnaylıSemaglutideGLP-1 reseptör agonisti31